# SDR ORJA9805

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EM1267
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROWS 5-10.  FOUND BLOWN FUSE, BROKEN WIRE, SHORTED BATTERY.  REMOVED AND REPLACED FUSE, BATTERY REPAIRED WIRING, OPS GOOD.  (M)
